# SDR SWAA2025032408163

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8878L
- Make and model: Boeing 737-8
- Aircraft serial: 67914
- Aircraft time: 5,184 hours, 2,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT INOP.  REMOVED AND REPLACED BOTH FLASHLIGHT AND FLASHLIGHT BATTERY AS PER AMM 25-64-00. OPS CHECK NORMAL AND NO DEFECTS NOTED AT THIS TIME.
